Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I got red rash after applying Clearasil. What i have to do to get rid of it?

Hello, For the last couple of years I was using a scrub on my face everyday. It wasn't until a few months ago that I realized that I was over exfoliating my skin. My skin has become very sensitive. I had also been using the product Clearasil for many years as well. I would usually put it on twice a day. Once I had some bad breakouts on my cheek and I used a large amount of Clearasil on my cheek. I used so much that it gave me a rash that made the skin very red and dry. When the rash finally went away it left a dark reddish pigmentation in my skin. I have had it for over a year now and it still hasn't diminished. Why? What can I do to get rid of it? Thank you.
Asked On : Fri, 13 Aug 2010
Answers:  1 Views:  1151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

The only way to get rid of it is to go for glyco peels which would lighten the darkened area. The other way is ofcourse cosmetic surgery. It looks like u pigmentation secondary to an allergic reaction. Some doctors call it posinflammatory pigmentation

have a healthy living
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor